# SDR CA130130006

- Difficulty date: January 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 198 hours
- Engine: Pwc PT6C67C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support
- Condition: Broken
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT INSPECTION, THE ENGINEERS NOTICED THAT THE LT ATTACHMENT SUPPORT ON THE RT EXHAUST NOZZLE HAS BROKEN OFF.  DURING FURTHER INSP WE NOTICED THAT THE STRINGER ON THE EXHAUST SUPPORT ASSY HAS CRACKED.  LT FORWARD EXHAUST ATTACHMENT BRACKET HAS BROKEN OFF AS WELL.
